# SDR C2XA10TY181

- Difficulty date: November 18, 2010
- Submitted: November 19, 2010
- Operation: Air carrier
- Aircraft: N13118
- Make and model: Emb EMB-145XR
- Aircraft serial: 145675
- Aircraft time: 22,738 hours, 12,166 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TYS - EMERGENCY LIGHT IN CEILING AT 12B INOP.  REMOVED AND REPLACED EMERGENCY CEILING LIGHT AT SEAT 12B, OPS CHECK GOOD.
